Advertisement

Computational Optimization and Applications

, Volume 65, Issue 2, pp 477–491 | Cite as

Solving uniform coverage problem with a modified Remez-algorithm

  • D. Nowak
  • K. H. Küfer
Article
  • 142 Downloads

Abstract

An effective application of a modified Remez-algorithm to a simplified model of the uniform coverage problem in the spunbond process is demonstrated. We compute optimal solutions to different uniform coverage problems and compare them to the Abel solutions, the solutions to an asymptotic model of the uniform coverage problem. For high rotational speed and small nozzle width, Abel solutions show advantages in comparison to the solutions computed by the Remez-algorithm.

Keywords

Uniform coverage problem Spunbond process Chebyshev approximation Remez-algorithm Abel solution 

References

  1. 1.
    Atkar, P.N., Greenfield, A., Conner, D.C., Choset, H., Rizzi, A.A.: Uniform coverage of automotive surface patches. Int. J. Robot. Res. 24, 883–898 (2005)CrossRefGoogle Scholar
  2. 2.
    Cheney, E.W.: Introduction to Approximation Theory. McGraw-Hill, New York (1966)MATHGoogle Scholar
  3. 3.
    Flores Cantú, H.: Modelling and multicriteria optimization of the web formation in a spunbond process. PhD thesis, Department of Mathematics, Technical University of Kaiserslautern (Germany), (2007)Google Scholar
  4. 4.
    Natanson, I.P.: Theorie der Funktionen einer reellen Veränderlichen. Verlag Harri Deutsch, Zürich (1981)MATHGoogle Scholar
  5. 5.
    Nowak, D., Küfer, K.-H.: Solving uniform coverage problems in industrial production with Abel Inversion. In: Proceedings of the 3rd International Conference of Engineering Optimization EngOpt 2012, (July 2012)Google Scholar
  6. 6.
    Nowak, D.: Approximation methods for the uniform coverage problem in the spunbond process. PhD thesis, Department of Mathematics, Technical University of Kaiserslautern (Germany), (2013). http://verlag.fraunhofer.de/bookshop/buch/241813
  7. 7.
    Reemtsen, R.: Modifications of the first Remez algorithm. SIAM J. Numer. Anal. 27, 507–518 (1990). Society for Industrial and Applied MathematicsMathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Department of OptimizationFraunhofer Institute for Industrial Mathematics (ITWM)KaiserslauternGermany

Personalised recommendations